标题:Bernstein-type theorems in hypersurfaces with constant mean curvature (vol 72, pg 301, 2000)
作者:Do Carmo, MP; Zhou, DT
作者机构:[Do Carmo, MP; Zhou, DT]IMPA, BR-22460320 Rio De Janeiro, Brazil.;[Do Carmo, MP; Zhou, DT] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peo 更多
通讯作者:Do Carmo, MP
通讯作者地址:[Do Carmo, MP]IMPA, Estrada Dona Castorina,110 Jardim Bot, BR-22460320 Rio De Janeiro, Brazil.
来源:ANAIS DA ACADEMIA BRASILEIRA DE CIENCIAS
出版年:2001
卷:73
期:3
页码:333-335
关键词:Riemannian manifold; eigenvalue; hypersurface; mean curvature
摘要:An erratum to Lemma 2.1 in Do Carmo and Zhou (2000) is presented.
收录类别:SCIE
WOS核心被引频次:4
资源类型:期刊论文
TOP